MAUDE Adverse Event Report: UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY

UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY
Model Number VERSION 1.0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The medical device manufacturer and manufacturing location for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.As the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.However, a video was provided for review.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during a recanalization procedure, the spring at the tip position of the front end had allegedly lost its elasticity and completely separated.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: the catalog number identified in section d4 has not been cleared in the us but is similar to the rotarex products that are cleared in the us.The pro code and 510 k number for the rotarex products are identified in d2 and g4.H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was returned for evaluation.A physical investigation was performed for the catheter.The distal portion of the helix and tip were not returned, but extracting the remainder of the helix from the tube indicates that it was broken at 20.5 cm from the tip of the catheter.Therefore, the investigation is confirmed for the reported helix break issue.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 07/2024), g3, h2 h11: h6 (method, result, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: the catalog number identified in section d4 has not been cleared in the us but is similar to the rotarex products that are cleared in the us.The pro code and 510 k number for the rotarex products are identified in d2 and g4.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a video was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 07/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.

Brand Name
ROTAREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
UNKNOWN
BR 
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16477720
Report Number3008439199-2023-00024
Device Sequence Number3150922
Product Code MCW
UDI-Device Identifier07640142810292
UDI-Public(01)07640142810292
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K211738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERSION 1.0
Device Catalogue Number80202
Device Lot Number220376
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer03/23/2023
05/22/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date04/18/2023
05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown